# SDR AALA202504170283

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 53,338 hours, 21,531 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L ARMING LEVER FELL OFF/ LOOSE. MAINTENANCE REINSTALLED L2 ARMING LEVER PER AMM 52-22-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
